# SDR HNAA0800136

- Difficulty date: March 18, 2008
- Submitted: April 19, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 39,914 hours, 43,567 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 85411436001
- Condition: Damaged
- Part time: 39,914 hours, 43,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION AFTER INFLIGHT FIRE, ACCESS PANEL 419AT WAS FOUND TO HAVE FIRE DAMAGE.  MAINTENANCE REPLACED THE PANEL.
